# SDR CALA2024122601659

- Difficulty date: December 23, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N76064
- Make and model: Boeing 767424ER
- Aircraft serial: 29459
- Aircraft time: 88,767 hours, 14,334 cycles
- System (JASC): 3245 · Tire Tube
- Part: Tire
- Part number: 76747772MLG
- Part serial: 4360
- Condition: Failed
- Location: Zone 700
- Part time: 6,894 hours, 1,037 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*EMERGENCY* DECLARED AT EWR DUE TO PIECES OF TIRE WERE DISCOVERED ON RUNWAY, NO.7 MLG TIRE TREAD IS PEELED OFF. PHOTOS ATTACHED. R&R # 7 MLG TIRE ASSY AS PER AMM 32-45-01 PARTS USED: 25-3245-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1372111  SN OFF 8360 WHEEL, TIRE, AS  OFF 25-3245-9-0002 8360 ON 25-3245-9-0002 0118
